# SDR CA060822002

- Difficulty date: August 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 51,621 hours
- Engine: Ge CF680C2*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C201950001
- Part serial: U232
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE AIRCRAFT PUSHBACK, IT WAS NOTED ON THE ECAM THAT NR 8 MAIN WHEEL WAS LOOSING PRESSURE. AFTER RETURNING TO THE GATE, IT WAS CONFIRMED USING A REGULAR TIRE PRESSURE GAUGE THAT THE PRESSURE WAS DROPPING. USING LEAK DETECTOR FLUID, IT WAS DETERMINED TO BE LEAKING FROM A CRACK BETWEEN TWO TIE BOLTS IN THE OUTER HUB SECTION. WHEEL WAS REPLACED AND ROUTED TO THE REPAIR SHOP FOR INVESTIGATION.  (TC NR  20060822002)
